Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Results 1 to 6 of 6

Thread: S-4 and vision

  1. #1
    Novice Brother
    Join Date
    Jul 2016
    Location
    Bay Area, California
    Posts
    21
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    S-4 and vision

    Hey bros,

    I'm about a week and a half into my first sarms cycle (triple stack from sarms1) and am noticing some minor vision issues.

    1. Going from outdoors to indoors my eyes are taking a lot longer to adjust. Never more than about a minute.

    2. Seeing red, literally. The sunspots I'd normally see (white or yellow) are now a dark orange/red and last a lot longer than usual. Probably about 30-45 seconds.

    I've read that S-4 can cause vision problems so I'm assuming that's what's causing it from the triple stack.

    It's not detrimental to my vision, but just wondering what some of you have experienced when taking S-4.

    Sent from my SAMSUNG-SM-G900A using Tapatalk

  2. #2
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    29,362
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    The vision side effects of S4 are completely normal and nothing to worry about -> http://www.evolutionary.org/andarine...effects-vision

    The S4 molecule will bind to the receptor in the eye, which will cause a yellow tint to be seen in short amounts of time.

    The side effect will go away in a few days once you stop taking the S4.

  3. #3
    Staff Writer LevButlerov's Avatar
    Join Date
    May 2014
    Posts
    15,508
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    There is nothing to worry about, since this is quite a normal side effect with andarine S4, and it is easily reversible. In fact, it will go away several days after stopping your andarine S4. Meanwhile, during the cycle you can reduce this side effect, or completely eliminate it by following a 5-2 schedule. Take the andarine for 5 days, and then take 2 days off. Then repead it over and over again until the end of the cycle.
    Lev Butlerov - Evolutionary.org Staff Author
    Lev Butlerov holds a Masters Degree in Biology, he is NASM Certified, ISSA Certified, The National Council on Strength & Fitness (NCSF) certified and is currently working on his American Council on Exercise (ACE) certificate.

  4. #4
    Retired VIP Jay Scott's Avatar
    Join Date
    Feb 2015
    Posts
    5,936
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Some people get these from S4 and you will only have them for as long as you are using it.

    When you discontinue - it stops.
    #1 SARMS provider in the world - SARMS1.com --- MODERATOR APPROVED

    https://www.evolutionary.org/images/sarms1-banner-2.jpg

  5. #5
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    52,670
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    i always get it too.. its a good thing bro, confirms what you are taking is legit.

    once you stop taking it then it goes away.
    Masters degrees in science-human nutrition/psychology
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...ued-79912.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  6. #6
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    27,726
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You are fine to continue as is but if it really bothers you then run the 5 day on 2 day off protocol. It is not optimal for results but will still enhance your results. That will help reduce the vision side effects.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***




Similar Threads

  1. sarms s4 vision and dna change?
    By captaincook11 in forum Anabolic Steroids and PEDs
    Replies: 6
    Last Post: 12-24-2017, 01:56 AM
  2. dextrose and vision side effects
    By stevejob in forum Supplements
    Replies: 5
    Last Post: 07-11-2017, 08:09 PM
  3. clomid and vision issues
    By halkinsjet in forum Anabolic Steroids and PEDs
    Replies: 9
    Last Post: 07-10-2017, 06:52 PM
  4. Replies: 10
    Last Post: 05-10-2016, 12:19 PM
  5. S4 and long terms vision issue
    By BodyEnergy in forum Anabolic Steroids and PEDs
    Replies: 9
    Last Post: 03-01-2015, 07:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •